# SDR CA000317005

- Difficulty date: March 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 3,483 hours
- Engine: Allsn 250C20B
- System (JASC): 2840 · Fuel Indicating System
- Part: Gasket
- Part number: 15423
- Condition: Cracked
- Location: Fuel Sensor
- Component: Fuel Storage, Fuji
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT FUEL CELL DOOR ASSY REMOVED FOR ANNUAL/100 HOUR INSPECTION AND A SMALL AMOUNT OF FUEL WAS NOTICED.  FUEL QUANTITY SENDER P/N 369D269303-3 WAS REMOVED AND GASKET P/N 15-423 WAS REPLACED.
